Previous |  Up |  Next

Article

Title: Integrating factor (English)
Author: Mařík, Jan
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 119
Issue: 3
Year: 1994
Pages: 225-229
Summary lang: English
.
Category: math
.
Summary: The problem of integrating factor for ordinary differential equations is investigated. Conditions are given which guarantee that each solution of $\partial_1F(x,y)+y'\partial_2F(x,y)=0$ is also a solution of $M(x,y)+y'N(x,y)=0$ where $\partial_1F=\mu M$ and $\partial_2F=\mu N$. (English)
Keyword: integrating factor
MSC: 34A05
idZBL: Zbl 0814.34002
idMR: MR1305525
.
Date available: 2009-09-24T21:05:15Z
Last updated: 2015-09-04
Stable URL: http://hdl.handle.net/10338.dmlcz/126164
.
Reference: [1] W.T. Reid: Ordinary differential equations.Wiley, New York, 1971. Zbl 0212.10901, MR 0273082
.

Files

Files Size Format View
MathBohem_119-1994-3_1.pdf 490.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo